BibTeX record journals/jat/BertolaGS10

download as .bib file

@article{DBLP:journals/jat/BertolaGS10,
  author    = {Marco Bertola and
               M. Gekhtman and
               J. Szmigielski},
  title     = {Cauchy biorthogonal polynomials},
  journal   = {J. Approx. Theory},
  volume    = {162},
  number    = {4},
  pages     = {832--867},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jat.2009.09.008},
  doi       = {10.1016/j.jat.2009.09.008},
  timestamp = {Tue, 16 Feb 2021 08:52:46 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/BertolaGS10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics